# SDR MASA2025012500005

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 22,449 hours, 13,504 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURN TO FIELD DUE TO MEDICAL EMERGENCY DECLARED OVERWEIGHT LANDING. INSPECTION PERFORMED, NO DEFECTS FOUND.
